Jevons's Treatment of Dimensionality in "The Theory of Political Economy": An Essay in the History of Mathematical Economics
Gavin Reid
The Manchester School of Economic & Social Studies, 1972, vol. 40, issue 1, 85-98
Date: 1972
References: Add references at CitEc
Citations:
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:manch2:v:40:y:1972:i:1:p:85-98
Access Statistics for this article
More articles in The Manchester School of Economic & Social Studies from University of Manchester Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().